Alert archive / Illinois / Tornado Warnings in 2017

Tornado Warning 6, NWS Paducah, KY

February 28, 2017Franklin County, Jackson County, Perry County, Illinois

NWS Paducah, KY issued this tornado warning at Feb 28, 2017, 8:39 PM CST for Franklin County, Jackson County, Perry County, Illinois. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2017, 8:39 PM CST (02:39 UTC)
Expired
Feb 28, 2017, 9:15 PM CST
In force
36 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.75 in

Counties Franklin County, IL, Jackson County, IL, Perry County, IL

The radar

The Paducah radar (KPAH), 101 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 8:45 PM CSTTORNADO1 N Elkville, ILHOMES DESTROYED NORTH OF ELKVILLE. U.S. 51 NORTH OF TOWN IMPASSIBLE.
Feb 28, 8:54 PM CSTTORNADO2 E Mulkeytown, ILPOSSIBLE TORNADO DAMAGE. WIDESPREAD TREES AND POWER POLES SNAPPED THROUGHOUT THE AREA. HOME DESTROYED IN THE COMMUNITY ITSELF. LATE REPORT
Feb 28, 8:54 PM CSTTORNADO2 E Mulkeytown, ILPOSSIBLE TORNADO DAMAGE. WIDESPREAD TREES AND POWER POLES SNAPPED THROUGHOUT THE AREA. LATE REPORT
Feb 28, 8:55 PM CSTTORNADO3 Wsw Christopher, ILTORNADO ON THE GROUND. WIDESPREAD STRUCTURE DAMAGE REPORTED ALONG YELLOW BANKS ROAD.
Feb 28, 9:06 PM CSTTORNADO2 E Christopher, ILTORNADO ON THE GROUND. WIDESPREAD DAMAGE REPORTED. TRACK IS HEADING TOWARD COMMUNITY OF BENTON.
Feb 28, 9:15 PM CSTHAIL 1West Frankfort, ILQUARTER SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 2:19 PM CSTTornado WatchSPC7 hr
Feb 28, 8:29 PM CSTTornado WatchSPC12 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

754 
WFUS53 KPAH 010239
TORPAH
ILC055-077-145-010315-
/O.NEW.KPAH.TO.W.0006.170301T0239Z-170301T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
839 PM CST TUE FEB 28 2017

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southeastern Perry County in south central Illinois...
  Northeastern Jackson County in southern Illinois...
  Western Franklin County in south central Illinois...

* Until 915 PM CST

* At 837 PM CST, a confirmed large and dangerous tornado was located 
  near Vergennes, or 8 miles southwest of Du Quoin, moving east at 
  50 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER 
  NOW!

  HAZARD...Damaging tornado. 

  SOURCE...Law enforcement confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible. 

* Locations impacted include...
  West Frankfort, Du Quoin, Christopher, Sesser, Zeigler, Royalton,
  Elkville, Valier, West City, North City, Buckner, Dowell, Orient
  and St. Johns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3810 8899 3789 8890 3786 8907 3786 8915
      3785 8915 3783 8926 3801 8933
TIME...MOT...LOC 0237Z 251DEG 45KT 3792 8935 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

CN
2 follow-up statements
727 
WWUS53 KPAH 010244
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
844 PM CST TUE FEB 28 2017

ILC055-077-145-010315-
/O.CON.KPAH.TO.W.0006.000000T0000Z-170301T0315Z/
Perry IL-Jackson IL-Franklin IL-
844 PM CST TUE FEB 28 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR
SOUTHEASTERN PERRY...NORTHEASTERN JACKSON AND WESTERN FRANKLIN
COUNTIES...
    
At 843 PM CST, a confirmed large and extremely dangerous tornado was
located near Dowell, or near Du Quoin, moving east at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado. 

SOURCE...Weather spotters confirmed tornado. A large tornado was 
         reported near Highway 4 around the Vergennes area. If you 
         live in Dowell or Elkville, you need to be underground or 
         in your designated storm shelter.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible. 

Locations impacted include...
West Frankfort, Du Quoin, Christopher, Sesser, Zeigler, Royalton,
Elkville, Valier, West City, North City, Buckner, Dowell, Orient and
St. Johns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3810 8899 3789 8890 3786 8907 3786 8915
      3785 8915 3783 8926 3801 8933
TIME...MOT...LOC 0243Z 251DEG 45KT 3795 8926 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

CN
876 
WWUS53 KPAH 010256
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
856 PM CST TUE FEB 28 2017

ILC077-145-010304-
/O.CAN.KPAH.TO.W.0006.000000T0000Z-170301T0315Z/
Perry IL-Jackson IL-
856 PM CST TUE FEB 28 2017

...THE TORNADO WARNING FOR SOUTHEASTERN PERRY AND NORTHEASTERN
JACKSON COUNTIES IS CANCELLED...
   
A tornado watch remains in effect until 400 AM CST for south central
and southern Illinois.

LAT...LON 3789 8890 3789 8911 3795 8915 3795 8918
      3796 8917 3797 8915 3802 8914 3803 8914
      3805 8910 3808 8898
TIME...MOT...LOC 0254Z 257DEG 41KT 3795 8911 

$$

ILC055-010315-
/O.CON.KPAH.TO.W.0006.000000T0000Z-170301T0315Z/
Franklin IL-
856 PM CST TUE FEB 28 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR WESTERN
FRANKLIN COUNTY...
    
At 854 PM CST, a large and extremely dangerous tornado was located
near Christopher, moving east at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado. 

SOURCE...Radar indicated rotation. Significant damage was reported 
         from the Ava to Vergennes area at 846 p.m. If you live in 
         Christopher, Mulkeytown, and Buckner, you need to seek 
         shelter now.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible. 

Locations impacted include...
West Frankfort, Christopher, Zeigler, Valier, West City, North City,
Buckner and Orient.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3789 8890 3789 8911 3795 8915 3795 8918
      3796 8917 3797 8915 3802 8914 3803 8914
      3805 8910 3808 8898
TIME...MOT...LOC 0254Z 257DEG 41KT 3795 8911 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

CN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 28, 6:20 PM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Feb 28, 6:20 PM CST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
620 PM CST Tue Feb 28 2017

.UPDATE...
Issued at 620 PM CST Tue Feb 28 2017

Updated aviation discussion.

&&

.SHORT TERM...(Tonight through Wednesday)
Issued at 303 PM CST Tue Feb 28 2017

Severe weather outbreak appears about to unfold over the Lower
Ohio and Mid-Mississippi Valleys. Low-level southwest flow has
already increased to 40 to 50 knots on regional vad wind profiles
this afternoon. Shear will continue to increase through the night
through the entire column. Models indicate 500 mb winds will reach
100 knots over the Lower Ohio Valley by morning. Instability is
not in short supply either, as mid 60's surface dew points stream
northward over our region. The moist low levels will help boost
surface-based cape values to between 1000 and 2000 joules for
much of the night. This combination of shear and instability is
certainly supportive of supercells. The EHI and significant
tornado parameter (stp) suggest strong tornadoes are possible. The
main questions are when and where development will occur.

Given the wide range of high-res cam model guidance, the evolution
of convection tonight is open to debate. An isolated intense storm
that developed between kvih and kuno at 20z suggests development
will not be delayed much longer. Tornado Watch 41 for southern IL
and most of southeast MO is the first of more watches to come
tonight. Forcing for ascent is a little nebulous, which is why
the models are having some trouble with the timing and location.
In any case, development will become more widespread overnight as
the parent 500 mb trough and associated cold front approach from
the west. Steep mid-level lapse rates are supportive of large
hail, similar to the environment which produced golf-ball hail in
Perry County MO last night.

Another potential issue is heavy rainfall. There will be multiple
rounds of convection through the night, especially across the
Lower Ohio Valley. Model guidance often runs too low with qpf in
this type of pattern. Precip water values will peak around 1.5
inches overnight. The 850 mb flow is forecast to increase to 60
knots or better late tonight, which will recharge the atmosphere
quickly behind each cluster of storms. A Flash Flood Watch will be
issued shortly for the Lower Ohio Valley counties, which is where
the heaviest qpf axis is indicated by WPC and area forecast
offices.

The surface cold front will move east across our region Wednesday
morning. Severe convection may still be ongoing early in the
morning, especially across west Kentucky and southwest Indiana.
Storms will end from west to east in the morning as much drier air
overspreads the region. Temps will hold steady through the day.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 303 PM CST Tue Feb 28 2017

Flow aloft over the PAH forecast area will be of a cyclonic nature
until the weekend arrives, with minor impulses from time to time
generating intervals of clouds. General high surface pressure and
moderately dry deep layer air will preclude measurable pcpn. Friday
should be the coolest day of the extended period, with lows Friday
morning at or below freezing, and highs in the 40s, except
higher in parts of southeastern MO.

By the beginning of the weekend, 850 mb winds over us are progged to
turn to the southwest, enabling moist Gulf return flow to feed into
our region as higher surface pressures retreat to the eastern
seaboard. However, the onset of higher moisture will not be timed
with any development of a surface warm frontal boundary, so lack of
a surface trigger will probably preclude measurable showers through
most of the weekend, though clouds will be on the increase Sun. The
CMC model has been hinting at this for several days, and other
medium range models are now suggesting a slight possibility of a
shower later on Sun. There will certainly be a rapid warm-up over
the weekend, with highs reaching well into the 60s by Sun.

Sun night through Mon night look wetter as another large scale,
vigorous mid level shortwave is progged to rapidly progress eastward
into the Great Lakes region, inducing development of showers. There
are some indications that the fropa, and the end of the rainfall,
could occur by early Mon evening. Just ahead of the front, tstm
activity appears possible. Highs Mon in the 70s are possible in the
southern half of the region, though they are not officially forecast
at this time.

&&

.AVIATION...
Issued at 620 PM CST Tue Feb 28 2017

Intervals of tstms, some severe, are expected this evening and well
into the overnight hours, though the best signal for strong to
severe tstm activity appeared to be from about 03Z-09Z for the TAF
sites. By that time, MVFR cigs should occur outside of tstms. A
robust southerly low level flow will continue through the overnight
hours, followed by a shift to the west Wed morning due to a cold
front which is forecast to enter the region from the west after
about 12Z. Some strong tstm activity could still erupt just ahead of
it, primarily in the morning hours. Gusts to 27-29 kts are likely
through most of the daylight hours behind the front.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch from 6 PM CST this evening through Wednesday
     morning for ILZ083-086-087-089>091-093-094.

MO...None.
IN...Flash Flood Watch from 6 PM CST this evening through Wednesday
     morning for INZ081-082-085>088.

KY...Flash Flood Watch from 6 PM CST this evening through Wednesday
     morning for KYZ004-005-007-010-011-013>016-018>021.

&&

SHORT TERM...MY
LONG TERM...DB
AVIATION...DB
Hazardous weather outlook, Feb 28, 3:01 PM CST, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
301 PM CST Tue Feb 28 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-012115-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
301 PM CST Tue Feb 28 2017

...Outbreak of severe thunderstorms and tornadoes possible through
early Wednesday...

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

An outbreak of severe thunderstorms and tornadoes appears
increasingly likely tonight into early Wednesday. The primary
hazards will be isolated tornadoes and large hail. There is a
moderate risk of severe thunderstorms for much of our region.

The potential for severe storms will continue to increase through
this evening, especially over southeast Missouri and southern
Illinois. Activity will continue to increase across the entire
outlook area overnight.

The potential exists for an outbreak of tornadoes, including some
strong tornadoes. Supercell thunderstorms capable of very large
hail and destructive winds will progress northeast at very rapid
speeds. Very heavy downpours could result in localized flash
flooding. A Flash Flood Watch has been issued for parts of western
Kentucky, southern Illinois, and southwest Indiana.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Organized severe storms will likely be continuing through early
Wednesday morning. The storms will rapidly diminish from west to
east as a cold front passes in the morning.

.SPOTTER INFORMATION STATEMENT...

Activation of spotters is expected tonight.

In the hours before

Local storm report, Feb 28, 8:09 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          4 NE SILVER LAKE        37.72N 89.94W
02/28/2017                   PERRY              MO   TRAINED SPOTTER

            LARGE TORNADO VIEWED BY TRAINED SPOTTER WITHIN POWER
            FLASHES AND LIGHTNING. TREES DAMAGED.

&&

SMITTY
Local storm report, Feb 28, 8:12 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
812 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          3 N PERRYVILLE          37.77N 89.87W
02/28/2017                   PERRY              MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED OVERTURNED VEHICLES ALONG
            INTERSTATE 55 NEAR MILE MARKER 133. CONSIDERABLE DAMAGE
            REPORTED IN THE AREA.

&&

SMITTY
Local storm report, Feb 28, 8:17 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
817 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TORNADO          1 N PERRYVILLE          37.74N 89.87W
02/28/2017                   PERRY              MO   TRAINED SPOTTER

            ROOF AND STRUCTURE DAMAGE REPORTED ON FAR NORTH SIDE OF
            COMMUNITY. SIGNIFICANT DAMAGE TO HOMES. MULTIPLE
            STRUCTURES DAMAGED.

&&

SMITTY
Local storm report, Feb 28, 8:20 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
820 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TORNADO          2 SE ROCKWOOD           37.82N 89.67W
02/28/2017                   JACKSON            IL   TRAINED SPOTTER

            TORNADO ON THE GROUND. POWER FLASHES.

&&

SMITTY
Local storm report, Feb 28, 8:23 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
823 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          3 N PERRYVILLE          37.77N 89.87W
02/28/2017                   PERRY              MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED OVERTURNED VEHICLES ALONG
            INTERSTATE 55 NEAR MILE MARKER 133. CONSIDERABLE DAMAGE
            REPORTED IN THE AREA. DEATHS ARE REPORTED.

&&

SMITTY
Local storm report, Feb 28, 8:38 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CST TUE FEB 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TORNADO          AVA                     37.89N 89.50W
02/28/2017                   JACKSON            IL   LAW ENFORCEMENT

            TORNADO ON THE GROUND. REPORTED BY OFF-DUTY STATE
            TROOPER.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:06 PM CSTSevere Thunderstorm WarningPAHJefferson24 min
Feb 28, 7:54 PM CSTSevere Thunderstorm WarningPAHWayne36 min
Feb 28, 8:07 PM CSTTornado Warning Tornado observedPAHJackson23 min
Feb 28, 8:21 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHJackson, Perry27 min
Feb 28, 8:59 PM CSTTornado Warning Considerable damage threatPAHFranklin, Hamilton, Jefferson46 min
Feb 28, 9:24 PM CSTTornado WarningPAHEdwards, Hamilton, Wayne, White36 min
Feb 28, 9:52 PM CSTTornado WarningPAHEdwards, Wabash, Wayne, White23 min
Feb 28, 9:58 PM CSTSevere Thunderstorm WarningPAHJackson, Union32 min
Feb 28, 10:11 PM CSTTornado Warning Tornado observedConsiderable damage threatPAHEdwards, Wabash, White34 min
Feb 28, 10:30 PM CSTTornado Warning Tornado observedPAHJackson30 min
Feb 28, 10:34 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Williamson26 min
Feb 28, 10:43 PM CSTTornado WarningPAHFranklin, Williamson32 min
Feb 28, 10:54 PM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton, Saline, Williamson36 min
Feb 28, 11:21 PM CSTTornado WarningPAHGallatin, Hamilton, Saline, White24 min
Mar 1, 2:54 AM CSTSevere Thunderstorm WarningPAHJackson, Perry36 min
Mar 1, 3:03 AM CSTSpecial Weather StatementPAHEdwards, Wabash, Wayne42 min
Mar 1, 4:06 AM CSTTornado WarningPAHJackson24 min
Mar 1, 4:21 AM CSTSevere Thunderstorm WarningPAHJohnson, Union24 min
Mar 1, 4:33 AM CSTSevere Thunderstorm WarningPAHSaline, Williamson27 min
Mar 1, 4:39 AM CSTSevere Thunderstorm WarningPAHSaline, Williamson36 min
Mar 1, 4:44 AM CSTSevere Thunderstorm WarningPAHPope46 min
Mar 1, 4:50 AM CSTSevere Thunderstorm WarningPAHAlexander, Pulaski25 min
Mar 1, 5:06 AM CSTSevere Thunderstorm WarningPAHMassac, Pope24 min

Nearby

Tornado Warnings in Illinois, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.